Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

To Alan a question about cortisone shot???????

Posted by Laurie R on 2/29/00 at 00:00 (016604)

Hi Alan,
I was wondering,the last time(my first)cortisone shot about a hour after I got it my foot swelled up.My question to you is did your foot swell after you got your shot in the TT? Now the next day the swelling went down.I am going back to my podiatrist on thursday and I think I am going to try other one.I really hate going in there and telling him that the shot didn't work.He is really trying to help me.
Thank you very much Laurie R

PS If anyone else has had this happen please post,I know Alan had the shot in the same place I did.Thanks again.


Re: To Alan a question about cortisone shot???????

alan k on 3/01/00 at 00:00 (016637)

sorry, really busy laurie, and i'm missing all the action too.

I did not have any swelling or any reaction whatsoever.

good luck with your next two shots!


alan k


Re: To Alan a question about cortisone shot???????

alan k on 3/01/00 at 00:00 (016637)

sorry, really busy laurie, and i'm missing all the action too.

I did not have any swelling or any reaction whatsoever.

good luck with your next two shots!


alan k